Demographic growth, Harrodian (in)stability and the supermultiplier

Document type :
Journal articles
Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-02372975
Contributor : Olivier Allain <>
Submitted on : Wednesday, November 20, 2019 - 4:36:06 PM
Last modification on : Sunday, January 19, 2020 - 6:38:28 PM

Identifiers

Collections

Citation

Olivier Allain. Demographic growth, Harrodian (in)stability and the supermultiplier. Cambridge Journal of Economics, Oxford University Press (OUP), 2019, 43 (1), pp.85-106. ⟨10.1093/cje/bex082⟩. ⟨halshs-02372975⟩

Share

Metrics

Record views

16